# SDR MWEA97269

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Galley Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, FUSE SKIN TORN AND DENTED AT GALLEY SERV DOOR HOLD OPEN HOOK RECEPTACLE.  REPAIRED IAW SRM 53-04 FIG 24.
